# SDR 00FDEA00210

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Block
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEAR FIXED BRACE PILLOW BLOCK I/B HOLE CORRODED.  *S/D*  REMOVED CORROSION PER SRM 57-20-003 EA 8-5710-49631.
